# SDR DXTA2019071502611

- Difficulty date: July 12, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 4,362 hours, 2,467 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B425801
- Part serial: PCECG0445
- Condition: Malfunctioned
- Location: Right
- Part time: 8,926 hours, 6,033 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP. DECENDING FROM FL410, POWER WAS REDUCED TO IDLE. AIRCRAFT BEGN TO SHUDDER AND RIGHT ENGINE SHUTDOWN CAS MESSAGE DISPLAYED. RIGHT ENGINE UNCOMMANDED SHUTDOWN FOLLOWED BY AUTO RELIGHT. DID NOT REDUCE POWER TO IDLE AGAIN UNTIL LANDING.  NO OTHER ANOMOLIES """"CORRECTIVE ACTION"""" REPLACED RT ENGINE.
